# SDR UIEA2021070201461

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 14,219 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 8242
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG OVHT LOOP 1 EICAS MSG ( ENGINE OVERHEAT DETECTION SYSTEMS, DETECTION LOOPS (ER RESTRICTED 120) )( TRANSFERRED TO MDDR 149523 PER MEL 26-11-02-07, CAT C, EXP 11JUL21. PLACARD INSTALLED.  /  LP 1122236: REMOVED AND REPLACED UPPER FWD LOOP DETECTOR IAW 767 AMM 26-11-02, OPS CHECK GOOD. THIS CLEARS MDDR 149523. )
